Telefono de Contacto: (787) 257-3111 | Fax: (787) 257-3211 | info@mencomedical.com

Leader Max Strength Day Time Severe Cold & Flu, Non-Drowsy, 12 Caplets - MENCO MEDICAL SERVICES

Leader Max Strength Day Time Severe Cold & Flu, Non-Drowsy, 12 Caplets

Precio Regular $7.99 $5.95 Precio Especial


Leader Max Strength Day Time Severe Cold & Flu, Non-Drowsy, 12 Caplets - Compare to Vicks DayQuil Severe Non-Drowsy Max strength Alcohol-free, Antihistamine free Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg Active ingredients in each caplet (Compare to Vicks DayQuil Severe active ingredients) Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant Temporarily relieves common cold/flu symptoms: • nasal congestion • sinus congestion and pressure • cough due to minor throat and bronchial irritation • minor aches and pains • headache • fever • sore throat Reduces swelling of nasal passages Temporarily restores freer breathing through the nose Promotes nasal and/or sinus drainage Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

x